# SDR DXTA200601637

- Difficulty date: October 6, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600445
- Aircraft time: 7,989 hours, 6,573 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 73838426
- Part serial: 901214
- Condition: Failed
- Location: Acm Bay
- Part time: 3,483 hours, 2,812 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

BURNING ODOR DETECTED BY BOTH CREW MEMBERS DURING SECOND ENGINE START.  NO SMOKE PRESENT.  REMOVED AND REPLACED FAULTY ACM IAW C560 MM 21-51-00.  OPS AND LEAK CHECK GOOD.
